Access count of this item: 54

Files in This Item:
File Description SizeFormat 
0236-5.pdf374.32 kBAdobe PDFView/Open
Title: Program Schemas without Gotos (アルゴリズムにおける証明論)
Authors: KANAYAMA, YUTAKA
Author's alias: 金山, 裕
Issue Date: May-1975
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 236
Start page: 31
End page: 37
URI: http://hdl.handle.net/2433/105508
Appears in Collections:Proof Theory in Algorithms

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.